# SDR FOTR20140808008

- Difficulty date: June 25, 2014
- Submitted: August 8, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N455KA
- Make and model: Boeing 737-42C
- Aircraft serial: 24231
- Aircraft time: 53,542 hours, 22,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 53,542 hours, 22,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY UPPER SURFACE FLANGE OF FRAME, BS 787, STRINGER 25L HAS CORROSION. REPAIRED ON FAS WO N455KA-01-01, NR 64337.
